Jump to content

giantfishy

Member Since 01 Sep 2011
Offline Last Active Nov 18 2013 02:50 PM

Posts I've Made

In Topic: Random Breakout On Retin A

18 November 2013 - 02:55 PM

i dont think its the heat , has your diet been changing ? and do you moisturizer after applying retin a ?


My diet hasn't changed.  I used to use Aveeno Ultra-Calming Daily Moisturizer with SPF 15 when I was working because I was in the sun a lot.  But I've quit my job and I haven't used moisturizer for 3 months without a problem until now.


In Topic: Face Still Not Clear After 5 Months Of Accutane

15 February 2012 - 08:07 PM

don't worry accutane didn't clear me up after 6 months either...so it's probably not the oil that causes you acne? maybe bacteria, or something internal with you stomach. at least for me that's what i have it narrowed down to.  my skin as of now is "normal" oil wise you could say but i still get acne, no where near as bad as before accutane but it's still moderate/mild.  sooo it might be the build up of toxins in your body idk lol i'm just spewing words now.


Well when I was on Accutane there was no oil on my face anymore.  After I was done my course the oil eventually came back.  Right now my face gets quite oily.

In Topic: How to get rid of these red marks on my cheeks?

01 September 2011 - 11:42 PM

QUOTE (TamaDrummer @ Sep 1 2011, 08:41 PM) <{POST_SNAPBACK}>
Wait until you are about two weeks off the medication. If your derm prescribes you a tretinoin cream or gel, use it; it'll do loads to fade those marks. If not, try M2 Skin Refinish Lotion, it's got a good concentration of AHA's that should help clear those up quite nicely. But you need to wait until your course is over.


Okay thanks a lot.